Parkinson’s Disease Community
Dystonia and Rivatril
About This Community:

This patient support community is for discussions relating to Parkinson’s disease, anger, anxiety, depression, balance, facial stiffness, genetics, handwriting difficulties, speech movement difficulties, nutrition and diet, rigidity (stiffness), sexuality, swallowing difficulties, tremors (shaking), walk (shuffling), and work issues.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Dystonia and Rivatril

I was recently diagnosed with muscular dystonia. Is it possible that my rhythm medicine Multaq caused it?

I got a benzodiazepine, Rivatril to relax my muscles. It caused a paradoxal reaction, I had tremor, anxiety and aggression. My muscles were tightened. Can other benzodiazepines work similarly?
Tags: dystonia, Anxiety, Rivatril, paradoxal reaction
Related Discussions
585414_tn?1288944902
  That is a very rare adverse reaction to  a benzodizepene. It would be worthwhile to ask your doctor what caused this to happen. Some medications can cause a Parkinson like condition called tardive dyskinesia although I am not aware that the medication you mentioned can you can look it up in the PDR (Physician's Desk Reference) and/or medication website and discuss this with your doctor. If they note this or any other movement disorder it would be worthwhile to ask for a referral to a neurologist who is a movement disorders specialist to diagnose and treat it.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Parkinson’s Disease Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank